Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Causes Rashes On Body With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Sudden appearance of body rash - HIV related?

I was diagnosed with HIV about 7 years ago. I have been relatively healthy and have never been hospitalized for HIV-related illnesses, or used any medications whatsoever. In the last two weeks, I have developed a body rash on my arms, back, lower...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Rashes are very common in the general population and more common still in HIV infected persons. Skin conditions commonly seeni n HIV infected persons include severe dry skin, seborrhea, folliculitis, and fungal skin infections. Correctly... Read more »

Rash on my hand and body

Hi, I was diagnosed HIV positive in 2006 and started my medication a year ago. My CD4 count is 571... Read more »

rash all over body

I started atripla 4 weeks ago. I take it at night so side effects will not be so bad. Two days ago,... Read more »
Articles
Search for a Cure

Fixing the Body: An Immune-Based Approach to HIV

1. It's the Virus, Stupid By now most people know HIV causes AIDS. But this is actually inaccurate. To understand why this is inaccurate helps explain why there are two different ways scientists are trying to figure out how to treat AIDS. 2.... Read more »
TheBody.com

Untreated HIV Associated With Less-"Elastic" Arteries, Raising Heart Disease Risk, Study Finds

The heart and coronary artery --> We know all too well that HIV causes bad things to happen in your body. But lately, we've seen increasing evidence that it particularly affects your heart. A new study published in the September 2009 issue of... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
TheBody.com

Transcript of The Body's Live Chat on HIV Treatment Side Effects With Dr. Joel Gallant

Following is the transcript of The Body's live chat on HIV treatment side effects, which took place on Oct. 17, 2007, at 4 p.m. Eastern Time. The chat was sponsored by Gilead Sciences, Inc., moderated by The Body's editorial staff and hosted by Dr.... Read more »
Connect With Others

Body rash

Posted by Anonymous, 1 Reply
Has anybody else experienced a slight whole body rash with HIV? My skin appears to be slightly more red and itchy now. This can be seen throughout the body.

Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

rash & hiv

Posted by Anonymous, 2 Replies
I recently posted a question here about a rash as a symptom of ars.Thnx for those that replyed I appreciate it greatly.I was asked to be more specific about my exposoire so here goes.I was involded in a scuffle between one of my friends and things... Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »